# SDR 99FDEA00113

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N106FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19201
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 65185381
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-132-02,1) ON VERTICAL FLANGE ON 870 CHORD UPPER LBL 47 TO 54.
